# SDR SWAA2015072842271

- Difficulty date: July 16, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 18,623 hours, 8,222 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147A1027
- Condition: Broken
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SHEAR TIE BROKEN AT BS 927, BETWEEN STRINGER 20 - 21R.  R & R THE SHEAR TIE IAW EA.
